# SDR HEEA954871

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 3423 · Magnetic Compass
- Part: Compensator
- Part number: 2593379001
- Condition: Fails Test
- Location: Compass
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILS #1 AND #2 FLUX VALVE INSULATION CAP TEST.
